# SDR RYNA201210280039

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 66,166 hours, 14,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Part time: 66,166 hours, 14,223 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS BROKEN FROM EMERGENCY TRACK LIGHTING TO BATTERY PACK AT SEAT ROW 21GH.  REMOVED AND REPLACED LUMINESCENT SYSTEM WIRE HARNESS FROM EMERGENCY TRACK LIGHTING TO BATTERY PACK REF CMM 33-50-01.  OPERATIONAL CHECKED NORMAL.
